Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 14, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 23, 2018, 6:51 PM EDT for Jenkins County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2018, 6:51 PM EDT (22:51 UTC)
- Expired
- Apr 23, 2018, 7:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jenkins County, GA
The radar
The Charleston,SC radar (KCLX), 83 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
127
WUUS52 KCHS 232251
SVRCHS
GAC165-232345-
/O.NEW.KCHS.SV.W.0014.180423T2251Z-180423T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
651 PM EDT MON APR 23 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Jenkins County in southeastern Georgia...
* Until 745 PM EDT
* At 651 PM EDT, a severe thunderstorm was located 10 miles east of
Swainsboro, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Millen, Butts, Emmalane and Scarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Increased rotation has been detected and a tornado warning may be
needed. Remain alert for a possible tornado! Tornadoes can develop
quickly from severe thunderstorms. If you spot a tornado, take
shelter in a closet, bathroom or small, central room in a sturdy
structure.
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3286 8179 3269 8187 3267 8187 3266 8186
3264 8187 3261 8197 3261 8201 3266 8208
3278 8213
TIME...MOT...LOC 2251Z 251DEG 16KT 3264 8215
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
490
WWUS52 KCHS 232324
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
724 PM EDT MON APR 23 2018
GAC165-232345-
/O.CON.KCHS.SV.W.0014.000000T0000Z-180423T2345Z/
Jenkins GA-
724 PM EDT MON APR 23 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR JENKINS COUNTY...
At 724 PM EDT, a severe thunderstorm was located 9 miles southwest of
Millen, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Millen, Butts, Emmalane and Scarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3286 8179 3269 8187 3267 8187 3265 8190
3265 8196 3264 8203 3266 8208 3278 8213
TIME...MOT...LOC 2324Z 246DEG 14KT 3268 8202
HAIL...1.00IN
WIND...60MPH
$$123
WWUS52 KCHS 232345
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
745 PM EDT MON APR 23 2018
GAC165-232355-
/O.EXP.KCHS.SV.W.0014.000000T0000Z-180423T2345Z/
Jenkins GA-
745 PM EDT MON APR 23 2018
...THE SEVERE THUNDERSTORM WARNING FOR JENKINS COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3286 8179 3269 8187 3267 8187 3265 8190
3265 8196 3264 8203 3266 8208 3278 8213
TIME...MOT...LOC 2345Z 251DEG 16KT 3271 8192
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 4:38 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 23, 4:38 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
438 PM EDT Mon Apr 23 2018
.SYNOPSIS...
Low pressure will shift over the area tonight, then slowly move
up the east coast through mid week. An upper disturbance will
move over the area Thursday night, followed by a cold front late
week. High pressure will return over the weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Rest of the afternoon/evening: A swath of moderate to heavy
rain continues to stream across the the coastal waters and
onshore into Charleston County and further inland. Based on the
reflectivity that is sitting just offshore right now, there will
be an enhancement in the rainfall rates over the next couple of
hours. This should push rainfall amounts in this area into the
2+ inch range, with some isolated amounts around 3 inches.
Overall, the severe threat is quite low due to the lack of
instability rooted in the surface. There is enough instability
just off the surface to generate some rotating storms over the
coastal waters, but these have been weakening as they reach
shore. The veering profiles and strong low level flow will
continue to produce this type of storm structure on the cool
side of the warm front situated to the south. Have removed the
severe wording from the Hazardous Weather Outlook due to this
lack of instability.
Tonight: The deep upper low and attending surface low centered
over Tennessee will slowly lift to the northeast. As this
occurs, a warm front will lift northward through the forecast
area, and the deep moisture will begin to strip out aloft.
Precipitation will come to an end from southwest to northeast
steadily through the night. By sunrise, only isolated to
scattered showers are expected to be lingering in the Tri-County
region. Skies will remain overcast for most of the night,
though portions of southeast Georgia could start to scatter out
late. It will be a mild night with lows only falling into the
low to mid 60s. Winds will remain strong and gusty into the
Charleston County area through the evening, weakening through
the overnight.
Lake Winds: Winds will remain gusty across Lake Moultrie and it
south and southeast facing shores. The Lake Wind Advisory
continues through 8 pm.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Tuesday: A cold front will be offshore by daybreak, shifting
northeast and further offshore while an area of sfc low pressure
tracks along/near the Mid-Atlantic coast. A trailing mid/upper
lvl low to the west/northwest will slowly meander over the
Southeast during the day, then shift over the Mid-Atlantic
states late day and night. The overall pattern suggests mostly
dry conditions and less cloud cover. However, a few showers can
not be ruled out across northern and inland areas in Southeast
South Carolina, as the mid/upper lvl low shifts just north of
the area. Overall highs will be slightly warmer, peaking in the
upper 70s under partly cloudy skies. Overnight lows will be
fairly mild, ranging in the mid/upper 50s away from the
immediate coast.
Wednesday: The main mid/upper lvl low will continue to shift
east- northeast and away from the area, setting up dry
conditions and mostly sunny skies as high pressure temporarily
shifts into the region and a downsloping wind component occurs
over the Southeast. Overall highs should be a degree of two
warmer than the previous day with more sun. In general, highs
should peak in the upper 70s to around 80, warmest along and
east of the I-95 corridor. Temps will remain mild overnight,
ranging in the mid/upper 50s away from the immediate coast.
Thursday: The next best chance of rainfall should occur with a
low pressure system that quickly advances over the Deep South
and to the Southeast United States. Latest trends suggest much
of the area will remain dry during daylight hours until the bulk
of strongest forcing arrives with an h5 shortwave aloft late
day and overnight. Chances of showers have been limited to
inland areas through the afternoon, before precip activity
increases during the evening and overnight. Increasing clouds
and showers late in the day could limit overall heating
potential. In general, high temps should approach the mid/upper
70s, warmest in Southeast Georgia.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Forecast confidence in the extended period continues to be low
given large spread in model guidance. General consensus is that
a cold front will cross the area late week/early weekend. Given
the uncertainty on details, have kept PoPs pretty low until
trends become clearer. Models come into better agreement on
Sunday with a return to high pressure. Temperatures through the
period will generally be near normal, perhaps slightly cooler on
Saturday.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
KCHS: The main feed of deep moisture and moderate to heavy rain
will continue to feed into the terminal for the next few hours.
Visibilities will be in the MVFR range, but ceilings will be
IFR. These conditions will last into the evening, though
ceilings may be variable and lift into the MVFR range later this
afternoon. Winds will remain ESE and gusty into the 30 knot
range. Overnight, showers will come to an end and model guidance
strongly suggest that a period of IFR ceilings will develop.
Have timed the ceilings in starting at 02z, with improvement by
13z. There could be a rumble or two of thunder this afternoon,
but chances are too low to mention in the forecast.
KSAV: Newly developed showers and isolated thunderstorms are
approaching the terminal from the southwest and will likely
impact through about 20z. IFR ceilings will likely stick around
through this time. Wasn't confident enough that there will be
thunder so it is not mentioned in the forecast. Thereafter,
showers will be more scattered in coverage and the main forecast
issue then becomes the potential for IFR stratus overnight.
Have timed it into the terminal at 04z, with improvement by 11z.
Extended Aviation Outlook: Flight restrictions are possible
with showers late Thursday/early Friday.
&&
.MARINE...
Tonight: Conditions across the South Carolina waters are likely
at their worst now through the late afternoon hours.
Observations along the Charleston County coast indicate frequent
gusts to around 30 knots, and 41004 is continuing to gust into
the 35-40 knot range. The Gale Warning for the Charleston County
waters is therefore likely working out just fine with frequent
gusts into the 35 knot range. The warning remains in effect
through 2 am. Elsewhere, at least solid Small Craft Advisory
conditions are ongoing and the advisories remain in effect. Seas
are quite impressive, with 41004 reporting 13 feet and 41008
reporting 7 feet. Once a warm front lifts northward through the
area this evening, conditions will begin to improve as the
gradient relaxes and winds subside. Heavy rain will continue to
reduce visibilities across the Charleston Harbor and the
Charleston coastal waters through the evening, with improving
conditions thereafter.
Rip Currents: The High Risk of rip currents continues through
this evening for the Charleston County coast.
High Surf: The High Surf Advisory continues for the Charleston
County coast through the early morning hours. Winds are now
strongest along the coast with gusts into the low 30 knot range.
Conditions will improve late tonight.
Tuesday through Saturday: Marine conditions will improve
Tuesday as a cold front and low pressure lift northeast and away
from the area. Small Craft Advisories will gradually drop as
seas fall below 6 ft, first in the southern nearshore Georgia
waters late Tuesday morning, then nearshore South Carolina
waters south of Edisto, SC early Tuesday afternoon. Higher seas
will linger in northern SC waters and offshore Georgia waters
through Tuesday night and potentially into early Wednesday
morning. Low confidence remains in the forecast late week given
model discrepancies, but it appears conditions will remain below
any headline criteria. A cold front could drop through the
waters early in the weekend, then high pressure will return for
the remainder of the weekend.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 8 PM EDT this evening for SCZ045.
High Risk for Rip Currents until 8 PM EDT this evening for SCZ050.
High Surf Advisory until 5 AM EDT Tuesday for SCZ050.
MARINE...Small Craft Advisory until 2 PM EDT Tuesday for AMZ352-354.
Gale Warning until 2 AM EDT Tuesday for AMZ350.
Small Craft Advisory until 8 AM EDT Wednesday for AMZ374.
Small Craft Advisory until 2 AM EDT Tuesday for AMZ330.
&&
NEAR TERM...BSH
SHORT TERM...DPB
LONG TERM...ECT
AVIATION...BSH/DPB
MARINE...BSH/DPBHazardous weather outlook, Apr 23, 3:37 PM EDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 337 PM EDT Mon Apr 23 2018 AMZ330-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140-SCZ040- 042>044-047-052-241945- Charleston Harbor- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper- Tidal Berkeley- 337 PM EDT Mon Apr 23 2018 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-139-141-SCZ048-049-051-241945- Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh- Beaufort-Coastal Colleton-Coastal Jasper- 337 PM EDT Mon Apr 23 2018 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk for Rip Currents. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-241945- Inland Berkeley- 337 PM EDT Mon Apr 23 2018 ...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LAKE MOULTRIE... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ350-241945- Waters from South Santee River to Edisto Beach SC out 20 NM- 337 PM EDT Mon Apr 23 2018 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT TUESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ050-241945- Charleston- 337 PM EDT Mon Apr 23 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT TUESDAY... ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Apr 23, 1:06 PM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
106 PM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 1 NNE TYBEE ISLAND 32.01N 80.84W
04/23/2018 CHATHAM GA LAW ENFORCEMENT
TYBEE ISLAND POLICE DEPARTMENT REPORTED A POWER LINE
DOWN AT HWY 80 AND LOVELL AVE. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1800356
RJBLocal storm report, Apr 23, 1:19 PM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
119 PM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 1 W TYBEE ISLAND 32.00N 80.87W
04/23/2018 CHATHAM GA EMERGENCY MNGR
CHATHAM COUNTY EMA REPORTS A POWER LINE DOWN ON SAN
MARCO DRIVE. TIME ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1800357
RJBLocal storm report, Apr 23, 1:31 PM EDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
131 PM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HEAVY RAIN 2 WSW SAVANNAH 32.04N 81.11W
04/23/2018 U0.00 INCH CHATHAM GA EMERGENCY MNGR
CHATHAM COUNTY EMA REPORTS FLOODING AT SEVERAL SPOTS IN
SAVANNAH BETWEEN 1020 AM AND AROUND NOON INCLUDING
THACKERY PLACE AND BULL ST, LOUISVILLE RD AND LATHROP
AVE, W BOUNDARY ST AND GWINNETT ST, AL HENDERSON BLVD
AND ABERCORN ST, AND 100 BLOCK OF W 34TH ST.
&&
EVENT NUMBER CHS1800358
RJBLocal storm report, Apr 23, 4:30 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HEAVY RAIN 1 ESE CHARLESTON 32.78N 79.93W
04/23/2018 U0.00 INCH CHARLESTON SC LAW ENFORCEMENT
CHERRY STREET AND SOUTH MARKET STREET CLOSED BETWEEN
CHURCH STREET AND STATE STREET DUE TO WATER COVERING THE
ROADWAY.
&&
EVENT NUMBER CHS1800359
JMCLocal storm report, Apr 23, 5:20 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
520 PM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HEAVY RAIN 4 S MELDRIM 32.08N 81.39W
04/23/2018 M2.77 INCH BRYAN GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 2.77 INCHES AT THE USGS GAGE ON
THE OGEECHEE RIVER NEAR ELLABELL.
0415 PM HEAVY RAIN 2 W BURROUGHS 31.98N 81.29W
04/23/2018 M4.16 INCH BRYAN GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 4.16 INCHES AT THE USGS GAGE ON
THE OGEECHEE RIVER NEAR RICHMOND HILL.
0415 PM HEAVY RAIN 1 WSW MCINTOSH 31.82N 81.54W
04/23/2018 M2.32 INCH LIBERTY GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 2.32 INCHES AT THE USGS GAGE AT
PEACOCK CREEK NEAR MCINTOSH.
0420 PM HEAVY RAIN 3 ENE SEABROOK ISLAND 32.59N 80.13W
04/23/2018 M2.65 INCH CHARLESTON SC COCORAHS
A COCORAHS OBSERVER REPORTED 2.65 INCHES OF RAIN FOR
THE EVENT. 1.15 INCHES OF THAT FELL IN THE LAST HOUR.
0430 PM HEAVY RAIN 8 NNE FORT STEWART 31.97N 81.46W
04/23/2018 M2.32 INCH BRYAN GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 2.32 INCHES AT THE USGS GAGE AT
FORT STEWART ON THE CANOOCHEE RIVER.
0430 PM HEAVY RAIN 2 N SAVANNAH 32.08N 81.08W
04/23/2018 M2.48 INCH CHATHAM GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 2.48 INCHES AT THE USGS GAGE
NEAR HUTCHINSON ISLAND.
0445 PM HEAVY RAIN 1 E MERIDIAN 31.45N 81.36W
04/23/2018 M2.12 INCH MCINTOSH GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 2.12 INCHES AT THE USGS GAGE AT
HUDSON CREEK AT MERIDIAN LANDING.
0500 PM HEAVY RAIN 3 E PORT WENTWORTH 32.14N 81.14W
04/23/2018 M2.49 INCH CHATHAM GA OTHER FEDERAL
STORM TOTAL RAINFALL OF 2.49 INCHES AT THE USGS GAGE
NEAR PORT WENTWORTH.
0500 PM HEAVY RAIN SAVANNAH AIRPORT 32.13N 81.20W
04/23/2018 M3.13 INCH CHATHAM GA ASOS
STORM TOTAL RAINFALL OF 3.13 INCHES AT THE
SAVANNAH/HILTON HEAD INTERNATIONAL AIRPORT.
0500 PM HEAVY RAIN HUNTER ARMY AIRFIELD 32.01N 81.13W
04/23/2018 M2.15 INCH CHATHAM GA ASOS
STORM TOTAL RAINFALL OF 2.15 INCHES AT HUNTER ARMY
AIRFIELD.
&&
EVENT NUMBER CHS1800360
EVENT NUMBER CHS1800361
EVENT NUMBER CHS1800362
EVENT NUMBER CHS1800363
EVENT NUMBER CHS1800364
EVENT NUMBER CHS1800365
EVENT NUMBER CHS1800366
EVENT NUMBER CHS1800367
EVENT NUMBER CHS1800368
EVENT NUMBER CHS1800369
BSHLocal storm report, Apr 23, 5:30 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT MON APR 23 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 2 ENE WALTERBORO 32.92N 80.63W
04/23/2018 M2.29 INCH COLLETON SC MESONET
STORM TOTAL RAINFALL OF 2.29 INCHES AT THE WALTERBORO
RAWS SITE.
&&
EVENT NUMBER CHS1800370
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 10:53 AM EDT | Special Weather Statement | CHS | Chatham | 37 min |
| Apr 23, 7:57 PM EDT | Special Weather Statement | CHS | Candler | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.